# SDR SWIA201437322

- Difficulty date: April 15, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,925 hours, 22,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR PRESSURE BULKHEAD AFT SECTION  AT BS 625.00, STRINGER 14, ATTACH ANGLE IS CRACKED.   C-CHECK, R & R CRACKED ATTACH ANGLE IAW SRM.
